RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Samovol, Vladimir Simkhovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 27
Presentations: 1

Number of views:
This page:583
Abstract pages:4527
Full texts:1125
References:455
Professor
Doctor of physico-mathematical sciences (1991)
E-mail:

http://www.mathnet.ru/eng/person18269
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. V. S. Samovol, “On Convergent Series Expansions of Solutions of the Riccati Equation”, Mat. Zametki, 105:4 (2019),  603–615  mathnet  elib
2018
2. V. S. Samovol, “Power geometry of a non-linear differential equation”, Mosc. Math. J., 18:2 (2018),  387–402  mathnet
2016
3. V. S. Samovol, “On Lower and on Sharp Asymptotic Estimates of Solutions of Emden–Fowler-Type Equations”, Mat. Zametki, 100:2 (2016),  279–286  mathnet  mathscinet  elib; Math. Notes, 100:2 (2016), 284–290  isi  scopus
2015
4. V. S. Samovol, “On the Asymptotic Estimates of Solutions of Emden–Fowler Type Equations”, Mat. Zametki, 97:1 (2015),  103–114  mathnet  mathscinet  zmath  elib; Math. Notes, 97:1 (2015), 100–110  isi  scopus
2014
5. V. S. Samovol, “On Nonoscillating Solutions of Emden–Fowler-Type Equations”, Mat. Zametki, 95:6 (2014),  911–925  mathnet  mathscinet  elib; Math. Notes, 95:6 (2014), 843–855  isi  scopus
6. V. S. Samovol, “On Solutions of Emden–Fawler-type Equations”, Mat. Zametki, 95:5 (2014),  775–789  mathnet  mathscinet  elib; Math. Notes, 95:5 (2014), 708–720  isi  scopus
2012
7. V. S. Samovol, “Local Finitely Smooth Equivalence of Real Autonomous Systems with Two Pure Imaginary Eigenvalues”, Mat. Zametki, 92:6 (2012),  912–927  mathnet  mathscinet  zmath  elib; Math. Notes, 92:6 (2012), 807–819  isi  elib  scopus
8. V. S. Samovol, “On the Pseudonormal Form of Real Autonomous Systems with Two Pure Imaginary Eigenvalues”, Mat. Zametki, 92:5 (2012),  731–746  mathnet  mathscinet  zmath  elib; Math. Notes, 92:5 (2012), 673–685  isi  elib  scopus
2010
9. V. S. Samovol, “Finitely Smooth Local Equivalence of Autonomous Systems with One Zero Root”, Mat. Zametki, 88:2 (2010),  275–287  mathnet  mathscinet; Math. Notes, 88:2 (2010), 251–261  isi  scopus
10. V. S. Samovol, “On New Resonances and Normal Forms of Autonomous Systems with One Zero Eigenvalue”, Mat. Zametki, 88:1 (2010),  63–77  mathnet  mathscinet; Math. Notes, 88:1 (2010), 67–78  isi  scopus
2006
11. V. S. Samovol, “Finitely Smooth Normal Form of an Autonomous System with Two Pure Imaginary Roots”, Mat. Zametki, 80:2 (2006),  270–281  mathnet  mathscinet  zmath  elib; Math. Notes, 80:2 (2006), 261–271  isi  scopus
2004
12. V. S. Samovol, “Normal Form of Autonomous Systems with One Zero Eigenvalue”, Mat. Zametki, 75:5 (2004),  711–720  mathnet  mathscinet  zmath; Math. Notes, 75:5 (2004), 660–668  isi
2002
13. V. S. Samovol, “Local Smooth Transformations of Differential Equations Preserving Linear Automorphisms”, Mat. Zametki, 71:4 (2002),  590–603  mathnet  mathscinet  zmath; Math. Notes, 71:4 (2002), 538–549  isi  scopus
2001
14. V. S. Samovol, “Smooth Equivalence and Linearization of Reversible Systems”, Mat. Zametki, 70:1 (2001),  96–108  mathnet  mathscinet  zmath; Math. Notes, 70:1 (2001), 86–96  isi
1999
15. V. S. Samovol, “Smooth equivalence of differential equations, and linear automorphisms”, Mat. Zametki, 66:4 (1999),  567–578  mathnet  mathscinet; Math. Notes, 66:4 (1999), 464–473  isi
1995
16. V. S. Samovol, “Obstacles to local smooth linearization of systems of ordinary differential equations”, Mat. Zametki, 57:6 (1995),  934–937  mathnet  mathscinet  zmath; Math. Notes, 57:6 (1995), 662–664  isi
1991
17. V. S. Samovol, “Test for $C^1$-smooth linearization of an autonomous system in a neighborhood of a nondegenerate singular point”, Mat. Zametki, 49:3 (1991),  91–96  mathnet  mathscinet  zmath; Math. Notes, 49:3 (1991), 288–292  isi
1989
18. V. S. Samovol, “Linearization of an autonomous system in a neighborhood of a saddle singular point”, Differ. Uravn., 25:2 (1989),  240–246  mathnet  mathscinet  zmath; Differ. Equ., 25:2 (1989), 176–181
19. V. S. Samovol, “A necessary and sufficient condition of smooth linearization of autonomous planar systems in a neighborhood of a critical point”, Mat. Zametki, 46:1 (1989),  67–77  mathnet  mathscinet  zmath; Math. Notes, 46:1 (1989), 543–550  isi
1988
20. V. S. Samovol, “On smooth linearization of systems of differential equations in a neighbourhood of a saddle singular point”, Uspekhi Mat. Nauk, 43:4(262) (1988),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 231–232  isi
1982
21. V. S. Samovol, “Equivalence of systems of differential equations in the neighborhood of a singular point”, Tr. Mosk. Mat. Obs., 44 (1982),  213–234  mathnet  mathscinet  zmath
1979
22. V. S. Samovol, “Linearization of systems of differential equations in the neighborhood of invariant toroidal manifolds”, Tr. Mosk. Mat. Obs., 38 (1979),  187–219  mathnet  mathscinet  zmath
1978
23. V. S. Samovol, “The equivalence of systems of differential equations with reducing contraction”, Differ. Uravn., 14:8 (1978),  1400–1413  mathnet  mathscinet
1973
24. V. A. Kondratiev, V. S. Samovol, “The linearization of an autonomous system in the neighborhood of a “node”-type singular point”, Mat. Zametki, 14:6 (1973),  833–842  mathnet  mathscinet  zmath; Math. Notes, 14:6 (1973), 1037–1042
1972
25. V. S. Samovol, “Linearization of a system of differential equations in the neighborhood of a singular point”, Dokl. Akad. Nauk SSSR, 206:3 (1972),  545–548  mathnet  mathscinet  zmath
26. V. A. Zorich, V. S. Samovol, “On some conditions on mappings of spaces onto cylindrical domains”, Mat. Zametki, 11:4 (1972),  459–462  mathnet  mathscinet  zmath; Math. Notes, 11:4 (1972), 279–280
1969
27. V. S. Samovol, “The reduction of dynamical systems to triangular form”, Differ. Uravn., 5:6 (1969),  1076–1082  mathnet  mathscinet  zmath

2007
28. I. V. Astashova, L. A. Bagirov, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, N. V. Denisova, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  5–28  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3183–3197

Presentations in Math-Net.Ru
1. О разложениях решений уравнения Риккати в сходящиеся ряды
V. S. Samovol
Seminar on analytic theory of differential equations
February 7, 2018 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019